Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Suffering from anxiety. Had sudden color change to white in lips and tongue, hands burning. Cause?

I do suffer with mild anxiety and panic. I was relaxed & watching television when all of a sudden my bottom lip began to turn white and my tongue also began to turn white. My hands and arms began to burn . I relocated to a cooler part of the house as it felt as if I would faint. After approx 10 min the color came back to my tongue & bottom lip. My hands are still burning slightly but overall feel okay. Just curious what could cause the white bottom lip & tongue?
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  235
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Your symptoms are uncharacteristic of any specific medical condition. It is possible that this recent episode which you experienced could be a panic attack. There can be a variety of physical symptoms and physiological changes which occur during a panic attack. Moreover, since you are already suffering from anxiety and panic, this is a more likely possibility.

If your symptoms are recurring or persistent, then I would suggest that you see a doctor for a detailed evaluation and further management. If you are not on any treatment for your anxiety and panic, then I would suggest that you consult a psychiatrist for a detailed evaluation and further treatment. There are effective treatment strategies - in the form of medication and psychological therapies which can help you with your anxiety problems.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Sat, 26 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor